MathSciNet Relay Station
MathSciNet bibliographic data
MR116633 73.00
Lee, E. H.; Radok, J. R. M. The contact problem for viscoelastic bodies. J. Appl. Mech. 27 1960 438–444.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement